lder's inequality;H$\"{o}$lder's integral inequality;"/> lder's inequality;H$\"{o}$lder's integral inequality;"/> AN ANALOGUE OF HILBERT'S INEQUALITY AND ITS EXTENSIONS | Korea Science
JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN ANALOGUE OF HILBERT'S INEQUALITY AND ITS EXTENSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN ANALOGUE OF HILBERT'S INEQUALITY AND ITS EXTENSIONS
Kim, Young-Ho; Kim, Byung-Il;
  PDF(new window)
 Abstract
In this paper, we obtain an extension of an analogue of Hilbert's inequality involving series of nonnegative terms. The integral analogies of the main results are also given.
 Keywords
Hilber's inequality;Hlder's inequality;Hlder's integral inequality;
 Language
English
 Cited by
 References
1.
J. Math. Anal. Appl., 1988. vol.220. pp.778-785 crossref(new window)

2.
Inequalities, 1952.

3.
J. Math. Anal. Appl., 2000. vol.245. pp.628-632 crossref(new window)

4.
J. London Math. Soc., 1936. vol.11. pp.119-124 crossref(new window)

5.
J. Math. Anal. Appl., 1997. vol.212. pp.316-323 crossref(new window)

6.
Analytic Inequalities, 1970.

7.
Proc. Edinburgh Math. Soc., 1991. vol.34. pp.411-414 crossref(new window)

8.
Classical and New Inequalities in Analysis, 1993.

9.
Tamkang J. Math., 1998. vol.29. pp.293-298

10.
J. Math. Anal. Appl., 1998. vol.226. pp.166-179 crossref(new window)

11.
J. Math. Anal. Appl., 2000. vol.243. pp.217-227 crossref(new window)

12.
J. London Math. Soc., 1929. vol.4. pp.194-198 crossref(new window)